Change search
ReferencesLink to record
Permanent link

Direct link
Propagation of TE-waves in cylindrical nonlinear dielectric waveguides
2005 (English)In: Physical Review E, 2005, Vol. 71, pp. 0166141-10Article in journal (Refereed)
Place, publisher, year, edition, pages
2005.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-22656OAI: oai:DiVA.org:kau-22656DiVA: diva2:596409
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link